# SDR AALA20141125006

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 42,086 hours, 12,433 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 430101
- Condition: Defective
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & EMER DECLARED.  LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING CLIMB LT ENG EXHAUST GAS TEMPS INDICATED HIGH.  PERFORMED BITE CHECK OF BVCU WHICH RETURNED FAULT CODE 7.  R & R DEDICATED GEN IAW AMM 73-21-08 & DEDICATED GEN CONTROL UNIT B IAW AMM 73-21-10.  PERFORMED ENG RUN.  SYS CHECKED NORMAL.
